# SDR R61A201206020302

- Difficulty date: June 2, 2012
- Submitted: June 3, 2012
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 14,289 hours, 11,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17086657003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE DOUBLER ON THE WATER SERVICE BOX CORRODED.  MAINTENANCE REMOVED AND REPLACED THE DOUBLER ON THE WATER SERVICE BOX IAW EMB 175 SRM 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
